# SDR QXEA2017091500567

- Difficulty date: September 13, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 26,252 hours, 27,789 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Environ Sys
- Part number: 8211683
- Condition: Malfunctioned
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, COCKPIT DUCT HOT AND CABIN DUCT HOT CAUTIONS ILLUMINATED.   UNABLE TO CONTROL IN AUTO OR MANUAL, AIRFLOW WEAK. RETURNEN TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FIM TROUBLESHOOTING OF LOW AIR FLOW FROM CABIN IAW 21-60-00-810-882, NO DEFECTS OR FAULTS NOTED, INSPECTION AND REPLACEMENT OF DISTRIBUTION DAMPER ROTARY ACTUATOR AS A PRECAUTION IAW 21-22-06-000/400-802. OPS TESTED GOOD. OBSERVED 20 DEGREE COCKPIT & CABIN DUCT DECREASE WITH ENGINES RUNNING. ACFT OK FOR  SERVICE.
